Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 506906, 26 pages
http://dx.doi.org/10.1155/2015/506906
Research Article

Continuous Recursive Sliding Mode Control for Hypersonic Flight Vehicle with Extended Disturbance Observer

School of Automation Science and Electrical Engineering, Beihang University, Beijing 100191, China

Received 9 August 2015; Accepted 20 October 2015

Academic Editor: Ricardo Aguilar-López

Copyright © 2015 Yunjie Wu and Jianmin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunjie Wu and Jianmin Wang, “Continuous Recursive Sliding Mode Control for Hypersonic Flight Vehicle with Extended Disturbance Observer,” Mathematical Problems in Engineering, vol. 2015, Article ID 506906, 26 pages, 2015. https://doi.org/10.1155/2015/506906.